# SDR 2002FA0000130

- Difficulty date: January 23, 2002
- Submitted: January 23, 2002
- Operation: General aviation
- Aircraft: N340SV
- Make and model: Cessna 340A
- Aircraft serial: 340A1003
- Aircraft time: 2,933 hours
- Engine: Cont TSIO520NB
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 2H4814
- Part serial: 2AU29
- Condition: Faulty
- Location: Deice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED DEFECTIVE SURFACE DEICE CONTROL VALVE WITH NEW 2H48-14 S/N 2AU 29.  ON RUN CHECK FOUND SYSTEM TO HAVE UNCOMMANDED SURFACE DEICE ACTIVATION.  CHECKED SYSTEM AND FOUND NEW VALVE LEAKING FROM FAULTY ASSEMBLY AT RIVETED TOP CAP WHERE SOLENOID IS ATTACHED. THIS ALLOWS FAULTY SEAL AND AIR BYPASS TO ACTIVATE VALVE.
